When I pee it smells kinda burnt and it started stinging and my mom bought me micoazol for yeast infection and I used the suppository and cream and the next day it was worse and itches more and on the inside then I noticed when I wipe or try to clean it its kinda red and so I put in a tampon and when j took it out it was kinda bloody. I'm late for my period but I'm not sexuly active. I do masyurbate a lot tho.
frusterated; Yes it could very well be with you use a yeast infection medication it works longer than the day or 3 or whatever it tells you to use it for and what cause's the itching and foaming ets is it's breaking down the yeast which can hide in places and also several layers and it bubbles up to help it discharge you but it it continues for 5 to 7 days you might have to see your doctor to make sure it normally takes a week to clear up good luck. hope you get to feel better very soon. Chuck1957
- Miconazole Information for Consumers
- Miconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Miconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2014 • 1 answer
Posted 18 Mar 2015 • 1 answer
Posted 17 Aug 2016 • 0 answers
Posted 12 Oct 2016 • 0 answers
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Posted 20 Nov 2016 • 2 answers